MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55840008590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal revision surgery.It was reported that, two sacral screws fractured from surgery performed on (b)(6) 2024.Revision and explant of implants was performed.Levels implanted were t10-s1.There were no patient symptoms reported.No further complications reported regarding the event.
 
Additional Manufacturer Narrative
Country of event - canada.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis of product: 55840008590; lot: h5906699.Visual examination confirmed that the screw was broken.Microscopic examination of the fracture surface revealed a fairly flat surface.The damage is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23388281
Report Number2647346-2025-00168
Device Sequence Number21326780
Product Code KWP
UDI-Device Identifier00643169004498
UDI-Public(01)00643169004498(11)231102(10)H5906699
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55840008590
Device Catalogue Number55840008590
Device Lot NumberH5906699
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown